# SDR AALA201605319008

- Difficulty date: May 14, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 51,734 hours, 19,403 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301600
- Part serial: HF3083
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT ELEVATOR LOWER SURFACE SKIN HAS INDICATION OF TRAPPED WATER, BETWEEN RIB 5 & 6, 4" FROM TE.  REPAIRED ELEVATOR LOWER SURFACE SKIN IAW SRM 55-21-11-201.
